# SDR FDEA201102230702

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47828
- Aircraft time: 78,673 hours, 26,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRIP BULGING & CORROSION PRESENT AT STA 1884, LONGERON 45R.  CUT OUT DAMAGE AND REMOVED CORROSION REF SRM 51-21-01 & SRM 53-20-00.  FABRICATED FILLERS, DOUBLERS, AND TRIPPLERS REF SRM 53-20-00, FIG 5, SH. 6.   INSTALLED FILLERS, DOUBLERS, AND TRIPPLERS REF SRM 51-35-01.  ALODINED, PRIMED, AND PAINT REPAIR SRM 51-21-02.
